# SDR AALA20151009002

- Difficulty date: October 9, 2015
- Submitted: October 16, 2015
- Operation: Air carrier
- Aircraft: N811NN
- Make and model: Boeing 737823
- Aircraft serial: 31079
- Aircraft time: 19,236 hours, 7,411 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AFT FUSELAGE STATION 917 LT LAVATORY VENT SKIN HAS CORROSION OUT OF LIMITS AT 6 O CLOCK POSITION.  INSTALLED EXTERNAL FUSELAGE REPAIR DOUBLER IAW EA 255046.
